# SDR SWIA201436410

- Difficulty date: February 15, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 27,397 hours, 16,487 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGE, ALL GEAR DOWN & GREEN.  MESSAGE CLEARED AFTER CYCLING THE HANDLE & THE GEAR RETRACTED, NO OTHER ISSUES.  FLT 6456 PERFORMED MULTIPLE FULL GEAR EXTENSION RETRACTION CHECKS IAW AMM. OBSERVED NORMAL GEAR MOVEMENT, TIMELINESS & POSITION INDICATION.
